skin-hair-icon
Skin uneven tone
Dear Doctors, My skin type is oil + normal. Hence I was getting pimples so often which resulted some marks on my face in the way to remove those I have tried all natural ways (tomota,bessan,turmeric etc) but no use later friends suggested Betnovate - C since (almost 2-3 years) am using this cream my skin looks better but still am suffering with uneven tone - which actually feels like tan and not having the smoothness skin texture. Requesting you all kindly suggest and so the needful. Thank you.
23 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Please stop using betnovate cream as it contains strong steroids which will cause serious side effects. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching and hair growth on the face etc to name a few side effects. Reports of skin cancer are also there. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please send photos through online consult option for proper examination and treatment.,
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  send photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.